# SDR MWEA010824

- Difficulty date: May 24, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Part number: 9918480502
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR MOST INBOARD LOWER SIDE HAS TWO LOOSE RIV-NUTS ON STRUCTURE.  --  REMOVED AND REPLACED TWO RIV-NUTS. REMOVED, LOCATED AND DRILLED WEB, FABRICATED DOUBLER AND FILLER AND INSTALLED REPAIR AND WEB.
